# SDR DALA2023112009534

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 73,510 hours, 34,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: R/A 613584-14AD ISSUED FOR REPAIR INSTALLED AT RH FRAME 68 WEB, AT STOP 1. FOLLOW ACTION IS REQUIRED. C/A: PERFORM SECTION II WITHIN 37900FC FROM SECTION I. SECTION II MET HOD TBD AWAITING STAGE III DAMAGE TOLERANCE EVALUATION ( DTE ). ER/A TO BE REVISED PRIOR TO RUNOUT. ASSOCIATED ER/A 14-613584 ADDED FOR AC 3260. (LP: 0071466)
